# SDR CA080822015

- Difficulty date: August 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 441
- Aircraft time: 8,545 hours
- Engine: Garrtt TPE33110N
- Propeller: Mcauly 4HFR34C660
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Wire
- Condition: Shorted
- Location: Prop De-Ice Boot
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) AFTER LANDING, THE ACFT EXPERIENCED A SMALL AMOUNT OF SMOKE IN THE COCKPIT, FOLLOWED IMMEDIATELY BY THE SWITCH CIRCUIT BREAKER POPPING.  THE AMMETER FOR THE PROP DE-ICE WAS PEGGED TO THE FULL RT, ONCE THE SYSTEM WAS SWITCHED OFF THE METER STILL INDICATED IN THE GREEN.  MX INSPECTION REVEALED THE WIRE LEAD OFF THE PROP DE-ICE BOOT WAS TOO LONG AND WAS RUBBING AGAINST THE INSIDE OF THE SPINNE.  THE SHORT TO GROUND WENT THROUGH THE BRUSH BLOCK ASSEMBLY TO THE AMMETER IN THE COCKPIT.
